MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC XR T1 PPS 16X152MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC XR T1 PPS 16X152MM; PROSTHESIS, HIP
Catalog Number 51-105160
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when inspecting the product, it was found with inner packaging damage.There was no patient involvement.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 51-145140, item name tprlc xr mp t1 pps 14x113mm, lot # 7284521.51-107140, item name tprlc 133 mp type1 pps ho 14.0, lot # 7011645.51-149050, item name tprlc xr mp fp t1 pps 5x95mm, lot # 7288002.51-100040, item name tprlc 133 fp type1 pps so 4.0, lot # 7306914.51-103130, item name tprlc 133 t1 pps so 13x146mmtp, lot # 7338447.G2: foreign: japan.The product has been received by zimmer biomet.The investigation is currently in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;g3;h2;h3;h6.Product was returned and evaluated.Visual evaluation of the returned product/provided photos identified damage to the sterile packaging (pouch).Sterility had been compromised.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.The reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.The condition of the device when it left zimmer biomet is considered conforming to specification.The root cause of the reported event can be attributed to transit damage and a packaging design issue.The reported event has been confirmed by evaluation of the returned product and provided photos.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TPRLC XR T1 PPS 16X152MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21676537
Report Number0001825034-2025-00798
Device Sequence Number20756558
Product Code LPH
UDI-Device Identifier00880304517172
UDI-Public(01)00880304517172(17)260526(10)3795962
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2026
Device Catalogue Number51-105160
Device Lot Number3795962
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11.
Patient SexUnknown